Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Blocked fallopian tube. Suffer from pain in the lower abdomen and dizziness, burning while urination. History of ectopic pregnancy

i am 31 yrs old lady who has a medical history of blocked falllopian tubes and ectopic pregnacy after ivf.
currently I am suffering from pain in my lower abdomen and twiching at times , weakness, feeling giddiness and dizzness at times and had a burning sensation while urinating for which i took medicine as well antibiotic but stilll am not feeling fine completely. So, what could it be?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Burning mictuirition is a common symptom in urinary tract infection. Do appropriate urine analysis like culture and sensitivity, to find out the exact antibiotics which are sensitive.

If urinary tract infection is ruled out . go for an ultrasound examination to rule out a pelvic inflammatory disease , endometriosis which also may be associated with such symptoms.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor